TITLE

RELATIONS BETWEEN TWO SETS OF FUNCTIONS DEFINED BY THE TWO INTERRELATED ONE-SIDE LIPSCHITZ CONDITIONS

AUTHOR(S)
Shuang-suo Zhao; Chang-yin Wang; Guo-feng Zhang
PUB. DATE
September 1999
SOURCE
Journal of Computational Mathematics;Sep99, Vol. 17 Issue 5, p457
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Discusses relations between two sets of functions defined by the two interrelated one-side Lipschitz conditions. Assumptions in the theoretical study of stiff ordinary differential equations; Details of the one-side Lipschitz condition; Another one-side Lipschitz condition for cases such as the study of existence and uniqueness of the solution.
ACCESSION #
4988662

 

Related Articles

  • On a Class of Severely Ill-Posed Problems. Dinh Nho HÀo; Sahli, H. // Vietnam Journal of Mathematics;2004 Special Issue, Vol. 32, p143 

    The problem of calculating the value of the pseudo-differential operator a(D, y)ϕ, y ∈ [0, 1] with unbounded symbol a(iξ, y) is ill-posed. If the symbol a(iξ, y) behaves like an exponential function of ξ then the problem is severely ill-posed. This note is devoted to the...

  • Power expansions of solutions to the modified third Painlevé equation in a neighborhood of zero. Gridnev, A. // Journal of Mathematical Sciences;Sep2007, Vol. 145 Issue 5, p5180 

    The modified third Painlevé equation , where ẇ = dw/dt and a, b, c, and d are complex parameters, is considered. Let a, b, c, d ≠ 0. The author studied asymptotic expansions of its solutions in a neighborhood of t = 0 having the form , where c k are complex constants or...

  • POWER-TYPE QUASIMINIMIZERS. Björn, Anders; Björn, Jana // Annales Academiae Scientiarum Fennicae. Mathematica;2011, Vol. 36 Issue 2, p301 

    In this paper we examine the quasiminimizing properties of radial power-type functions u(x) = ΙxΙα in Rn. We find the optimal quasiminimizing constant whenever u is a quasiminimizer of the p-Dirichlet integral, p 6= n, and similar results when u is a quasisub- and quasisuperminimizer....

  • GROWTH OF SOLUTIONS OF HIGHER-ORDER LINEAR DIFFERENTIAL EQUATIONS. HAMANI, KARIMA // Electronic Journal of Differential Equations;2010, Vol. 2010, Special section p1 

    In this article, we study the growth of solutions of the linear differential equation f(k) + (Ak-1(z)ePk-1(z) + Bk-1(z))f(k-1) + ⋯ +(A0(z)eP0(z)+B0(z))f = 0, where k ≥ 2 is an integer, Pj(z) are nonconstant polynomials and Aj(z),Bj(z) are entire functions, not identically zero. We...

  • A CLUNIE LEMMA FOR DIFFERENCE AND q-DIFFERENCE POLYNOMIALS. ZHI-BO HUANG; ZONG-XUAN CHEN // Bulletin of the Australian Mathematical Society;Feb2010, Vol. 81 Issue 1, p23 

    The main purpose of this paper is to prove difference and q-difference counterparts of the Clunie lemma from the Nevanlinna theory of differential polynomials, where the difference and q-difference polynomials can contain many terms of maximal total degree in f .z/ and its ( q-)shifts.

  • Asymptotics of the reduced logarithmic capacity of a narrow cylinder. Argatov, I. I. // Mathematical Notes;Jan/Feb2005, Vol. 77 Issue 1/2, p15 

    We consider the Dirichlet problem for the Laplace operator in the exterior of a narrow infinite cylinder with periodically varying directrix. The solution is sought in the class of functions logarithmically increasing as the distance from the cylinder is increased. The reduced logarithmic...

  • INVESTIGATING A SEQUENCE OF POWER FUNCTIONS. Glaister, P. // Mathematics & Computer Education;Winter2008, Vol. 42 Issue 1, p34 

    This article considers a particular sequence of functions and its properties, and suggest readers to use this sequence with their students by encouraging them to investigate the properties, and then prove their conjectures using formal mathematics. Using a computer algebra system (CAS), students...

  • Pointwise Remez-Type Inequalities in the Unit Disk. Andrievskii, V. V // Constructive Approximation;2005, Vol. 22 Issue 3, p297 

    We obtain a sharp upper bound on exponentials of logarithmic potentials at any point of the unit disk D, provided that the area of the subset of \overline{ D}, where such exponentials are at most 1, is known.

  • The Schlesinger system and isomonodromic deformations of bundles with connections on Riemann surfaces. Artamonov, D. // Theoretical & Mathematical Physics;Jun2012, Vol. 171 Issue 3, p739 

    We introduce a way to represent pairs (E,∇), where E is a bundle on a Riemann surface and ∇ is a logarithmic connection in E, based on a representation of the surface as the quotient of the exterior of the unit disc. In this representation, we write the local isomonodromic...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics